# SDR HALA2018122400673

- Difficulty date: December 21, 2018
- Submitted: December 24, 2018
- Operation: Air carrier
- Aircraft: N382HA
- Make and model: Airbus A330-243
- Aircraft serial: 1404
- Aircraft time: 36,950 hours, 5,871 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Terminal
- Condition: Cracked
- Location: Thermocouple
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - #2 EGT INDICATES 122-140 C ALL OTHER ENGINE PARAMETERS NORMAL (FOR REFERENCE #1 EGT 570 C).// FOUND THERMOCOUPLE EGT 4 O'CLOCK POSITION TERMINAL POST CRACKED. REPLACED EGT THERMOCOUPLE PER AMM 77-21-11. KD 12/15/18 OPS CHECK PENDING. ACCOMPLISHED TEST OF EGT THERMOCOUPLES, ALL CHK OK. AMM 77-21-00-710-801A. ACCOMPLISHED TEST OF EGT HARNESS. ALL CHK OK EXCEPT FOR BOTH EGT TERMINAL BLOCKS, AMM 77-21-00-710-802A. REPL UPPER TERMINAL BLOCK, AMM 77-21-62-400-801A. LOWER TERMINAL BLOCK REPLACEMENT AND OPS CHK PEND. REMOVED AND REPLACED #2 ENG LOWER EGT TERMINAL BLK PER AMM 77-21-62-400-801-A. PERFORMED #2 ENG IDLE RUN. IDLE EGT NORMAL. BITE CHECK OF FADEC OK. OK FOR SERVICE.
